# SDR SIMA20140415013

- Difficulty date: April 15, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 34,454 hours, 31,153 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Condition: Faulty
- Location: Elt
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT FAILED BIT TEST, THREE FLASHES SHOWS A 406.025 MHZ TRANSMITTER PROBLEM.  R & R ELT ANTENNA IAW AMM 25-61-03 & ETN GN-34-013.  OPERATIONS CHECKED GOOD IAW AMM 25-61-00.
